Hausdorff diameter of a nonsymmetric class of vector functions

Authors

  • A. A. Polovina

Abstract

In the space of parametrically determined m-dimensional curves with the Hausdorff metric, we find the diameter of a class of curves whose coordinate functions satisfy the Lipschitz condition on some segment and take fixed values at its endpoints. We obtain the dependence of relations determining the value of the diameter on the evenness of m.

Published

25.11.1998

Issue

Section

Short communications

How to Cite

Polovina, A. A. “Hausdorff Diameter of a Nonsymmetric Class of Vector Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1570–1573, https://umj.imath.kiev.ua/index.php/umj/article/view/4812.